# SDR MASA200500404

- Difficulty date: May 5, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 17,785 hours, 14,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2658 PHL TO CLE.  THE CREW NOTED THAT THE AFT EMERGENCY EXIT FLOOD LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED AFT EMERGENCY EXIT FLOOD LIGHT BULB AND OPS CHECKED NORMAL.
